Hypothyroid to factitious hyperthyroid

My Endo said FT4s @ 25.5 too high & TSH 0.2 low plus history 5 mths shaking,high BP, AF, nausea, wt.loss etc. Adv to reduce dose to 75mcg from 100mcg. Still felt dreadful - so GP adv. to reduce to 25mcg after 3 days stopping - TSH 8 ,FT4 10 I felt well. After 10 days on 25 mcg started with High BP tremors,anxiety again. I've been on Levothyroxine for 8 yrs & last Oct had a bereavement - could this shock have affected my body to produce more thyroxine?

1 Reply

  • Poppy, very unusual. I've only known one person who regained her thyroid gland after being hypo for a time. I'm sorry that no one has an answer for you but if that is the case, I would go with it and reduce your T4. Maybe your body just doesn't need as much. I cut my Armour down to half dose for several weeks and then had to go back to original dose. I don't know if I had taken a supplement that had made my Armour more potent or what. The only other thought is that you have become T4 toxic but I'm not sure if you TSH would be that low.

    This chart tells a bit about the relation of certain tests: drrind.com/therapies/thyroi...

You may also like...